| Model Number |
7312 |
| Medical Device Problem Code |
High Readings (2459)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
01/16/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The patient was the initial reporter, so personal information was not entered.
Event or Problem Description
The customer received a blood glucose reading of 178mg/dl on the contour next ez.The lab result was 98mg/dl.The difference between the readings falls in the "c" zone of the consensus error grid, making the difference clinically significant.No adverse event was alleged.The customer was advised to return the strips for evaluation.New strips and meter were sent to him.